# SDR DHLA201100048

- Difficulty date: April 11, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AIL LWR NOSE PLATING CRACKED 1" STA XA 734.000.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0, PG 1, SRM 57-8-1, FIG 4. REMOVED DAMAGED NOSE PLATING IAW SRM 57-1-0, PG 1, SRM 51-1-21.  FABRICATED NEW NOSE PLATING IAW SRM 57-8-1, FIG 4, ITEM "H".  CLEANED, TREATED AND PRIMED AREA & NEW NOSE PLATING INNER FACE IAW SRM 51-1-8B. INSTALLED NEW NOSE PLATING INNER FACE IAW SRM 51-1-8B. INSTALLED NEW NOSE PLATING IAW SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 PERFORMED BALANCING IAW SRM 51-4-3 PG 1-3.
